List of Articles Published in 1985

B.1985.77.9 Stratifiable Pairs of Line Complexes Immersed in an Elliptic Space S subscripts 3
M.A. Soliman and N.H. Abdel-All, Vol. 77, No. 1, February 1985
B.1985.77.8 On Order Properties of L(E,F) and Operator Ideals
Safak Alpay, Vol. 77, No. 1, February 1985
B.1985.77.7 On Certain Subclasses of Analytic Functions
Shigeyoshi Owa, Vol. 77, No. 1, February 1985
B.1985.77.6 A Note on Nonlinear Buckling of a Column Elastic Foundation
R. Sircar, Vol. 77, No. 1, February 1985
B.1985.77.54 A Study of Some Properties of Bivariate Burr Distributionsns
S. B. Bagchi and K.C. Samanta, Vol. 77, No. 6, December 1985
B.1985.77.53 On Characterization of Non-Additive Measures of Relative Information and Inaccuracy
D.S. Hooda and R.K. Tuteja, Vol. 77, No. 6, December 1985
B.1985.77.52 Application of a Technique Using Zorn's Lemma in the Field of Extension of Measures
S. Ghosh, Vol. 77, No. 6, December 1985
B.1985.77.51 Effect of Non-Homogeneity on Plastic Yielding due to Suddenly Applied Forces on a Spherical Cavity.
Bijoya Chowdhury and S.K. Chakraborty, Vol. 77, No. 6, December 1985
B.1985.77.50 On Fluctuation in a Chemically Reacting Fluid Flowing Through a Chemical Reactor
N.G.Sarker, Vol. 77, No. 6, December 1985
B.1985.77.5 On Sums of Mixed Powers
K. Thanigasalam, Vol. 77, No. 1, February 1985
B.1985.77.49 Some Generating Functions Involving Generalized Bessel Polynomials
Asit Kumar Chongdar, Vol. 77, No. 6, December 1985
B.1985.77.48 Fixed Point of Multivalued Mapping in Uniform Spaces
S. N. Mishra and S.L. Singh, Vol. 77, No. 6, December 1985
B.1985.77.47 A Note on Weaker forms of Compact Union of Sets in Hyperspaces
R.Vasudevan and C.K. Goel, Vol. 77, No. 6, December 1985
B.1985.77.46 Reduction of States of a Probabilistic Automaton
Sujata Sinha and Amritava Gupta, Vol. 77, No. 5, october 1985
B.1985.77.45 θ-Closed Subsets of Hausdorff P-Spaces
T.G. Raghavan, Vol. 77, No. 5, october 1985
B.1985.77.44 A Generalization of Irresolute Mappings
K.K. Dube and O.S. Panwar, Vol. 77, No. 5, october 1985
B.1985.77.43 Some Results on Hermitian Operators on Banach spaces
D.K. Sen, Vol. 77, No. 5, october 1985
B.1985.77.42 An Operator Algebraic Approach to Entroph Considerations
Salilesh Mukhopadhyay, Vol. 77, No. 5, october 1985
B.1985.77.41 Bitopological Space with Mixed Topology
Manabendra Nath Mukherjee, Vol. 77, No. 5, october 1985
B.1985.77.40 On Estimation of Square of the Mean of a Normal Population
S. Ghosh, Vol. 77, No. 5, october 1985